# SDR DL76P070973

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 43,097 hours, 20,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83992
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CEILING EMERGENCY LIGHTS AND EXIT SIGNS INOP.  REPLACED ONE FUSE AND BATTERY ON M734 POWER SUPPLY TESTS GOOD.
